CONTRA g*ωα-CONTINUOUS FUNCTIONS IN TOPOLOGICAL SPACES

Full Article - PDF

Published: 2017-03-24

Page: 26-37


P. G. PATIL *

Department of Mathematics, Karnatak University, Dharwad - 580 003, Karnataka, India.

S. S. BENCHALLI

Department of Mathematics, Karnatak University, Dharwad - 580 003, Karnataka, India.

PALLAVI S. MIRAJAKAR

Department of Mathematics, Karnatak University, Dharwad - 580 003, Karnataka, India.

*Author to whom correspondence should be addressed.


Abstract

In this paper, we introduce weaker forms of continuous functions called contra g*ωα-continuous and almost contra g*ωα-continuous functions using g*ωα-open sets in topological spaces. Various properties of such functions are discussed. We also discuss the relationships between this new class of functions with the other classes of functions.

Keywords: g*ωα-open sets, g*ωα-continuous, contra g*ωα-continuous and almost contra g*ωα-continuous functions


How to Cite

PATIL, P. G., BENCHALLI, S. S., & MIRAJAKAR, P. S. (2017). CONTRA g*ωα-CONTINUOUS FUNCTIONS IN TOPOLOGICAL SPACES. Asian Journal of Mathematics and Computer Research, 17(1), 26–37. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/903

Downloads

Download data is not yet available.